# SDR FDEA201003250999

- Difficulty date: March 25, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- Engine: Rroyce RB211*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Damaged
- Location: Bs 575
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 575, RBL 24, HAS BROKEN FLANGE.   BLENDED AREA IAW SRM 51-10-02. SEAT TRACK DAMAGE AT BS 575, RBL 24 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL 2 AND 3; L=6",W=1.3",D=.100". R & R SEAT TRACK AT BS 440-640, RBL 24.75, IAW SRM 51-40-02. -MAJOR REPAIR
